# SDR 08FDEA03713

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOOL BACK UP FITTING HOLES C & D HAVE CRACK INDICATIONS IN THE BACK UP   FITTING.   REQUIRES REMOVAL.  REMOVED & REPLACED BACK UP FITTING NR 2 IAW SRM 51-33-01  VOL II.
